# SDR AU510001589

- Difficulty date: December 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: WF331451
- Condition: Unserviceable
- Location: Engine Oil
- Part time: 360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER BULGED OUT ON BOTTOM SURFACE.  (CASA NR 510001589)
